# SDR FDKA2010062300155

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 21,052 hours, 19,279 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BRAKE DEGRADED MESSAGE COMES ON & OFF.	RESET BRAKE SYSTEM, FAULT CLEARED.
